Alert archive / Oklahoma / River Flood Warnings in 2024
River Flood Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 27, 2024, 9:36 AM CDT for Okmulgee County, Oklahoma. It took effect at Apr 29, 2024, 9:27 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2024, 9:36 AM CDT (14:36 UTC)
- In effect from
- Apr 29, 2024, 9:27 AM CDT
- Expired
- Apr 28, 2024, 2:40 AM CDT
- In force
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Okmulgee County, OK
The radar
The Tulsa radar (KINX), 72 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Deep Fork River near Beggs (BGSO2).
- Action stage
- 18 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07243500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
679
WGUS44 KTSA 271436
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
936 AM CDT Sat Apr 27 2024
...The National Weather Service in Tulsa OK has issued a Flood
Warning for the following rivers in Oklahoma...
Deep Fork River near Beggs affecting Okmulgee County.
&&
OKC111-280245-
/O.NEW.KTSA.FL.W.0004.240429T1427Z-000000T0000Z/
/BGSO2.1.ER.240429T1427Z.240430T1200Z.000000T0000Z.NO/
936 AM CDT Sat Apr 27 2024
...FLOOD WARNING IN EFFECT FROM MONDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Deep Fork River near Beggs.
* WHEN...From Monday morning until further notice.
* IMPACTS...At 21.0 feet, widespread flooding of agricultural lands
occurs. County roads south of Beggs become impassable including
Webster Road. Some county roads northwest of Okmulgee are covered
by water.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Saturday the stage was 0.2 feet.
- Forecast...The river is expected to rise above flood stage
late Monday morning and continue rising to a crest of 21.5
feet Tuesday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3572 9597 3549 9575 3541 9588 3571 9617
$$3 follow-up statements
345
WGUS84 KTSA 272039
FLSTSA
Flood Statement
National Weather Service Tulsa OK
339 PM CDT Sat Apr 27 2024
...The Flood Warning continues for the following rivers in
Oklahoma...
Deep Fork River near Beggs affecting Okmulgee County.
&&
OKC111-280845-
/O.EXT.KTSA.FL.W.0004.240429T1427Z-240502T1800Z/
/BGSO2.1.ER.240429T1427Z.240430T1200Z.240502T1200Z.NO/
339 PM CDT Sat Apr 27 2024
...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING TO EARLY THURSDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Deep Fork River near Beggs.
* WHEN...From Monday morning to early Thursday afternoon.
* IMPACTS...At 21.0 feet, widespread flooding of agricultural lands
occurs. County roads south of Beggs become impassable including
Webster Road. Some county roads northwest of Okmulgee are covered
by water.
* ADDITIONAL DETAILS...
- At 3:15 PM CDT Saturday the stage was 0.2 feet.
- Forecast...The river is expected to rise above flood stage
late Monday morning to a crest of 21.5 feet Tuesday morning.
It will then fall below flood stage Thursday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3572 9597 3549 9575 3541 9588 3571 9617
$$
05809
WGUS84 KTSA 280108
FLSTSA
Flood Statement
National Weather Service Tulsa OK
808 PM CDT Sat Apr 27 2024
...The Flood Warning continues for the following rivers in
Oklahoma...
Deep Fork River near Beggs affecting Okmulgee County.
&&
OKC111-281315-
/O.CON.KTSA.FL.W.0004.240429T1427Z-240502T1800Z/
/BGSO2.1.ER.240429T1427Z.240430T1200Z.240502T1200Z.NO/
808 PM CDT Sat Apr 27 2024
...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY MORNING TO EARLY
THURSDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Deep Fork River near Beggs.
* WHEN...From Monday morning to early Thursday afternoon.
* IMPACTS...At 21.0 feet, widespread flooding of agricultural lands
occurs. County roads south of Beggs become impassable including
Webster Road. Some county roads northwest of Okmulgee are covered
by water.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Saturday the stage was 0.3 feet.
- Forecast...The river is expected to rise above flood stage
late Monday morning to a crest of 21.5 feet Tuesday morning.
It will then fall below flood stage Thursday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3572 9597 3549 9575 3541 9588 3571 9617
$$
05415
WGUS84 KTSA 280740
FLSTSA
Flood Statement
National Weather Service Tulsa OK
240 AM CDT Sun Apr 28 2024
...The Flood Warning is cancelled for the following rivers in
Oklahoma...
Deep Fork River near Beggs affecting Okmulgee County.
OKC111-280845-
/O.CAN.KTSA.FL.W.0004.240429T1427Z-240428T0740Z/
/BGSO2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
240 AM CDT Sun Apr 28 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Deep Fork River near Beggs.
* ADDITIONAL DETAILS...
- At 2:15 AM CDT Sunday the stage was 1.5 feet.
- Forecast...The river is expected to rise to a crest of 9.6
feet early Tuesday afternoon. The river is no longer expected
to reach flood stage.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3572 9597 3549 9575 3541 9588 3571 9617
$$
LacyWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 27, 5:42 AM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Apr 27, 5:42 AM CDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
542 AM CDT Sat Apr 27 2024
...New AVIATION...
.SHORT TERM...
(Today)
Issued at 349 AM CDT Sat Apr 27 2024
Key Messages:
1.) Mostly quiet weather for the forecast area through noon today,
with just a few showers and storms for SE OK and NW AR.
2.) The severe weather threat will ramp up from west to east during
the afternoon, continuing into the overnight hours and transitioning
into more of a flood threat with time.
3.) All modes of severe weather will be possible, including
tornadoes, large hail, damaging winds, and excessive rainfall
leading to flooding.
Details:
For the first part of the day Saturday, a few showers and
isolated storms may occur at times for portions of southeast OK
and northwest AR, but overall conditions are expected to be breezy
but otherwise quiet.
By early afternoon CAMs show a full recovery from any convective
effects of yesterday or this morning, with plentiful moisture and
warm temperatures resulting in deep and strong instability. As
the upper level trough nudges into the area during the afternoon
and the low level jet begins ramping up, speed and directional
shear will increase, bowing out hodographs and greatly increasing
effective wind shear. On paper, all of the ingredients are in
place to support a significant severe weather outbreak, including
strong long track tornadoes, very large hail, and powerful
damaging wind gusts. The SPC and WPC both have moderate risk
outlooks over the area for severe weather and excessive rainfall,
respectively. As always, its the details that matter, and having
these conditions in place does not guarantee significant severe
weather will actually develop. But it does mean that it would be
prudent to be prepared for the potential.
One consideration for today will be a cluster of storms that is
expected to form over northwest Texas tonight. It should persist
and track into north-central OK during the early afternoon.
Depending on its timing, track, and intensity it could modify the
convective environment for the "main event" that will develop
later in the day. It's not impossible to imagine a case with more
widespread precipitation and clouds earlier on lessing the
potential of the storms later in the day. Either way, additional
thunderstorm activity will likely form along the dry line in the
mid afternoon to evening hours. These storms will occur as upper
level diffluence increases and an already strong low level jet
further intensifies. Severe weather is likely by this point,
including the potential for all severe hazards. Over time, this
convective activity will translate east, morphing into a linear
feature. As this occurs the threat will primarily shift to wind
and potentially QLCS tornadoes. Additionally, training rainfall
will likely occur, with CAM guidance depicting totals of several
inches for portions of the area, especially in northeast OK.
&&
.LONG TERM...
(Tonight through Friday)
Issued at 250 AM CDT Sat Apr 27 2024
Heavy rainfall will gradually shift eastwards overnight and finally
move out of the area later on Sunday. Storm totals should exceed 1"
in all locations, with many areas seeing 2 to locally 4+ inch
totals. Such heavy rainfall will result in localized flash flooding
and river flooding in spots. A Flood Watch is in effect on account
of this threat.
After Sunday, a few lingering storms could still pop up Monday or
Tuesday, but conditions will be mostly quiet with highs in the upper
70s to mid 80s. Another weather system will impact the area
Wednesday and Thursday resulting in some cooling and a return of
showers and thunderstorms. Some severe weather may also occur during
this period, though the potential is expected to be much lower than
what we will be dealing with today.
&&
.AVIATION...
(12Z TAFS)
Issued at 542 AM CDT Sat Apr 27 2024
The morning should be quiet at all sites with MVFR cigs and LLWS
conditions. By early afternoon, CAMs indicate potential for pop-up
showers and storms from KMLC over into the W AR TAFs. Meanwhile,
storm development gets going to the west btwn 18Z and 21Z, with at
least sct storms near the NE OK sites btwn 21Z and 00Z. A larger
complex organizes this evening and then sweeps east overnight.
Inserted gusty wind potential at most sites (except NE OK) with
the squall line with impacts into NW AR ongoing at the end of this
forecast. MVFR cigs initially this morning will become VFR by
midday, potentially dipping to MVFR with any storm activity. MVFR
cigs return to some eastern sites by 12Z Sunday morning.
Lacy
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 81 63 78 58 / 70 100 70 10
FSM 81 67 76 62 / 80 70 100 40
MLC 81 64 77 60 / 70 90 90 10
BVO 80 60 78 52 / 70 80 60 10
FYV 78 63 73 57 / 70 80 100 40
BYV 78 63 72 58 / 60 60 90 50
MKO 80 62 76 58 / 60 90 90 10
MIO 80 61 74 56 / 50 90 90 20
F10 79 62 77 58 / 70 100 70 10
HHW 80 64 75 61 / 80 80 100 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 4 PM CDT this afternoon through Sunday
afternoon for OKZ054>068-070-071-073.
AR...None.
&&
SHORT TERM...06
LONG TERM....06
AVIATION...30Hazardous weather outlook, Apr 27, 7:51 AM CDT, 1 hour 45 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 751 AM CDT Sat Apr 27 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-280945- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 751 AM CDT Sat Apr 27 2024 ...SEVERE WEATHER OUTBREAK POSSIBLE TODAY... ...HEAVY RAIN AND FLASH FLOOD THREAT TODAY AND TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Mainly eastern Oklahoma. ONSET...This afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Mainly eastern Oklahoma. ONSET...This afternoon. FLASH FLOOD. RISK...Elevated. AREA...Mainly eastern Oklahoma. ONSET...This evening. HEAVY RAIN. RISK...Critical. AREA...Areawide. ONSET...This afternoon. AREA AT GREATEST RISK...Northeast Oklahoma and portions of Northwest Arkansas. SIGNIFICANT WINDS. RISK...Limited. AREA...Areawide. ONSET...This Morning. DISCUSSION... Widespread thunderstorms are expected to develop this afternoon over Oklahoma, working their way east to include northwest Arkansas during the evening hours and overnight. The threat of severe weather is present across the area, but the greater threat will be over eastern Oklahoma. All severe hazards will be possible, including tornadoes, large hail, and damaging winds as storms move into the area from the west. Over time, merging storms will gradually shift the multi hazard severe threat towards wind and spin-up tornadoes. As repeated rounds of storms will move over the same areas, there is an elevated risk of heavy rain and flash flooding. The highest threat will be in northeast Oklahoma, but all areas have at least some potential. Total rainfall in the hardest hit areas may exceed several inches. Today will be a day to pay special attention to forecast updates considering the dual threat of severe weather and flooding rains. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. MONDAY...Thunderstorm Potential. TUESDAY...Thunderstorm Potential...High Wind Potential. WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Heavy rain will continue into Sunday across northwest AR before it finally moves east. Additional strong to severe storms are possible over southeast Oklahoma and northwest Arkansas Sunday afternoon. Winds will remain breezy with gusts of 30-40 mph. For the rest of the week we will see additional rounds of rain and thunderstorms, including the threat of severe weather and heavy rains for mid week. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 11:28 PM CDT | Special Weather Statement | TSA | Choctaw | 32 min |
| Apr 26, 11:48 PM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Apr 27, 12:10 AM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 27, 12:21 AM CDT | Special Weather Statement | TSA | Pushmataha | 24 min |
| Apr 27, 12:48 AM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
| Apr 27, 1:12 AM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| Apr 27, 9:30 AM CDT | River Flood Warning | TSA | Ottawa | 7 days |
| Apr 27, 9:31 AM CDT | River Flood Warning | TSA | Ottawa | 53 hr |
| Apr 27, 10:05 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 39 hr |
| Apr 27, 10:05 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 69 hr |
| Apr 27, 10:05 AM CDT | River Flood Advisory | TSA | Cherokee | 3 days |
| Apr 27, 10:07 AM CDT | River Flood Warning | TSA | Creek | 40 hr |
| Apr 27, 10:17 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 59 hr |
| Apr 27, 10:19 AM CDT | River Flood Advisory | TSA | Muskogee | 51 hr |
| Apr 27, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 43 min |
| Apr 27, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 28 min |
| Apr 27, 3:24 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 33 min |
| Apr 27, 3:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 31 min |
| Apr 27, 3:51 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 25 min |
| Apr 27, 4:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| Apr 27, 5:13 PM CDT | Tornado Warning | TSA | Osage | 47 min |
| Apr 27, 5:37 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 23 min |
| Apr 27, 5:53 PM CDT | Tornado Warning | TSA | Osage | 37 min |
Nearby
River Flood Warnings in Oklahoma, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.